# SDR ARWA980476

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WING CENTER LEADING EDGE LOWER SKIN HAS CORROSION.  CUT OUT DAMAGED AREA.  FABRICATED FILLER AND DOUBLER AND INSTALLED IN ACCORDANDE WITH AVITAS ENGINEERING, EO 98AROW.021D-3007.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 3007, CONTROL NR 1953.
